# SDR UIEA2021072101606

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 84,312 hours, 12,605 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Rt Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED COMPOSITE RIGHT OUTBOARD FLAP LEADING EDGE, WS 680.( UPON FURTHER EVALUATION OF RH OB FLAP LE WS 680, FOUND DELAM AND OUT OF LIMITS IAW B767 SRM 51-10-06. REPAIRED RH OB FLAP LE WS 680 IAW B767 SRM 57-53-01-2R-1, 51-70-17-0G-0. RESTORED PROTECETIVE FINISHES IAW B767 AMM 51-24-22 )
